Universal Journal of Applied Science(CEASE PUBLICATION)  

Universal Journal of Applied Science is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of Applied Science . As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

AFTER CONSIDERATION, WE HAVE DECIDED TO CEASE PUBLICATION OF THIS JOURNAL AT THE END OF 2022. THIS JOURNAL WILL NO LONGER ACCEPT SUBMISSIONS AND SUBSCRIPTIONS FROM 2023. ALL PUBLISHED ARTICLES WILL REMAIN AVAILABLE IN ARCHIVE AT https://www.hrpub.org/journals/jour_archive.php?id=29


ISSN: 2331-9674 (Print)

ISSN: 2331-9690 (Online)

Contact Us: ujas.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=29


Archive

Volume 7   2020
Vol.7 No.1
Volume 6   2019
Vol.6 No.1Vol.6 No.2
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3

Vol 4(Dec, 2016) No 2

Precision Investigation of the Number of Photographs Taking Station in Photogrammetric Evaluation for Non-metric Cameras

Ali Ulvi, Murat Yakar

[Abstract] [Full Text] [Full Article - PDF] pp. 11 - 16

DOI: 10.13189/ujas.2016.040201

Bacteriological Quality Assessment of Hand-dug Shallow Water Wells in Awka Metropolis, Anambra State, Nigeria

Onuorah Samuel, Elesia Rosemary, Odibo Frederick

[Abstract] [Full Text] [Full Article - PDF] pp. 17 - 24

DOI: 10.13189/ujas.2016.040202

Uncertain Fuzzy Hermite-Hadamard Type Inequalities for MT(m,φ)-Preinvex Functions

Artion Kashuri, Rozana Liko

[Abstract] [Full Text] [Full Article - PDF] pp. 25 - 33

DOI: 10.13189/ujas.2016.040203